zbMATH — the first resource for mathematics

On a system of nonlinear parabolic equations arising in chemical engineering. (English) Zbl 0326.35044

35K55 Nonlinear parabolic equations
35B30 Dependence of solutions to PDEs on initial and/or boundary data and/or on parameters of PDEs
35B40 Asymptotic behavior of solutions to PDEs
35B05 Oscillation, zeros of solutions, mean value theorems, etc. in context of PDEs
35J60 Nonlinear elliptic equations
Full Text: DOI
[1] Brian, P.L.T; Hurley, J.F; Hasseltine, E.H, Penetration theory for gas absorption accompanied by a second order chemical reaction, Aiche j., 7, 226-231, (1961)
[2] Courant, R; Hilbert, D, ()
[3] Danckwerts, P.V, Gas liquid reactions, (1970), McGraw-Hill Book Company New York
[4] Friedman, A, On the regularity of solutions of nonlinear elliptic and parabolic systems of partial differential equations, J. math. mech., 7, 43-60, (1958) · Zbl 0078.27702
[5] Friedman, A, Partial differential equations of parabolic type, (1964), Prentice-Hall Inc Englewood Cliffs · Zbl 0144.34903
[6] Fujita, H, On some nonexistence and nonuniqueness theorems for nonlinear parabolic equations, (), 105-113, Part 1
[7] Fujita, H; Watanabe, S, On the uniqueness and non-uniqueness of solutions of initial value problems for some quasi-linear parabolic equations, Comm. pure appl. math., 21, 631-652, (1968) · Zbl 0157.17603
[8] Il’in, A.M; Kalashnikov, A.S; Oleinek, O.A, Second order linear equations of parabolic type, Russian math. surveys, 17, No. 3, 1-143, (1962)
[9] Itô, S, A boundary value problem of parabolic type, Duke math. J., 24, 299-312, (1957) · Zbl 0084.30202
[10] Krasnosel’skii, M.A, Positive solutions of operator equations, (1964), P. Noordhoff Ltd Groningen · Zbl 0121.10604
[11] Pearson, J.R.A, Diffusion of one substance into a semi-infinite medium containing another with a second order reaction, Appl. sci. res., 11, 321-340, (1963), Section A · Zbl 0115.31102
[12] Pogorzelski, W, Étude d’un function de Green et du problème aux limites pour l’équation parabolique normale, Ann. polon. math., 4, 288-307, (1958) · Zbl 0084.30102
[13] Protter, M.H; Weinberger, H.F, Maximum principles in differential equations, (1967), Prentice-Hall Inc Englewood Cliffs · Zbl 0153.13602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.